# SDR ASAA2020121733721

- Difficulty date: December 17, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,477 hours, 15,293 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 9809
- Condition: Stuck
- Location: Nr 1 Engine
- Part time: 20,971 hours, 6,713 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE NR 1 COWL VALVE OPEN LIGHT WILL NOT CLOSE/STAYS BRIGHT BLUE IN OFF POSITION.  GROUNDED-YES.  REMOVED AND REPLACED INLET COWL THERMAL ANTI-ICE VALVE, IAW B737-800 AMM 30-21-11.  OPERATIONS CHECK GOOD.
